BibTeX record journals/appml/YeHSJ17

download as .bib file

@article{DBLP:journals/appml/YeHSJ17,
  author    = {Cai{-}Er Ye and
               Qing Huang and
               Shoufeng Shen and
               Yongyang Jin},
  title     = {A symmetry classification algorithm of the generalized differential-difference
               equations},
  journal   = {Appl. Math. Lett.},
  volume    = {74},
  pages     = {27--32},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.aml.2017.04.028},
  doi       = {10.1016/j.aml.2017.04.028},
  timestamp = {Tue, 08 Aug 2017 15:44:44 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/YeHSJ17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics